# SDR ABXA20241120228

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 96,769 hours, 20,337 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  L. WING HYD VALVE EICAS APPEARED AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .MTX PERFORMED FIM 27-23 FT 803. THE SYSTEM IS O.K . AND RETURNED AC TO SERVICE
